# SDR FDEA201012164700

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 24,715 hours, 12,979 cycles
- Engine: Ge CF680
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A165
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 16,456 hours, 9,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO DEPARTURE WITH NR1 ENGINE GEN FAULTED AND NR 1 AC BUSS FAILURE.   INSPECTED AND PERFORMED GPCU BITE.  TROUBLE SHOOTING INDICATED NO RESPONSE FROM NR 1 GCU.   PULLED NR 1 GCU FROM RACK SMELLED STRONG BURN ODOR. SWAPPED APU GCU INTO NR 1 POSITION.  NR1 AC BUSS NOW FUNCTIONING RESET NR 1 ENG IDG REF AMM 24-20-00-09-0 AND OPERATED NR 1 ENG AND NR 1 AC BUSS GROUND CHECKED GOOD. REF AMM 24-22-12-04-0  CANNED APU GCU PN 740120C/ SN 3132 FROM A/C 815 AND INSTALLED IN APU POSITION. APU ELECTRICAL GRD CHECKS GOOD REF AMM 24-23-12-04-0 NR 1 ENG GEN AND AC BUSS GROUND CHECK GOOD, OK TO CONTINUE.
